# SDR DALA2015052203459

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR EXTERIOR SKIN AT LWR AFT CORNER IS BENT, CRACKED AT PREVIOUS BLEND BS 1460.  OPEN.
